# SDR RRXA010054

- Difficulty date: June 23, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- Aircraft time: 73,852 hours, 27,749 cycles
- System (JASC): 2760 · Drag Control System
- Part: Accumulator
- Part number: 10111042
- Part serial: 6873666L
- Condition: Failed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER PUMP INOP.   FOUND SPOILER ACCUMULATOR BLADDER BLOWN AND SPOILER  RESERVIOR EMPTY. REMOVED AND REPLACED SPOILER ACCUMULATOR AND SERVICED SPOILER RESERVOIR IAW MM 29-12-02. SPOILER PUMP OP CK GOOD IAW M/M 27-63-25.
